# SDR CALA0200354

- Difficulty date: June 19, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1271-1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 29R CORRODED AT FS 1271-1287. A LONGERON SPLICE REPAIR AND FITTING WERE INSTALLED IAW SRM 51-30-2 AND 53-02, FIGURE 18.
